# SDR DALA2022032502005

- Difficulty date: March 24, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N326DN
- Make and model: Airbus A321-211
- Aircraft serial: 7845
- Aircraft time: 13,768 hours, 6,293 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

SHIP 3026 - DIV - TO JFK DUE TO FLAP CONTROL HANDLE FAILURE. FOUND LEVER RELEASE TRIGGER SECURING PIN SHEARED. CORRECTIVE ACTION: REPLACED PIN. (LP# 6178808)
